Jörg Thuswaldner

Research output

  1. 2021
  2. Published
  3. Published

    On the second Lyapunov exponent of some multidimensional continued fraction algorithms

    Berthé, V., Steiner, W. & Thuswaldner, J., 2021, In: Mathematics of computation. 90.2021, 328, p. 883-905 23 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Topology of planar self-affine tiles with collinear digit set

    Akiyama, S., Loridant, B. & Thuswaldner, J., 2021, In: Journal of Fractal Geometry. 8.2021, 1, p. 53-93 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. 2020
  6. Published

    Probabilistic Surface Layer Fatigue Strength Assessment of EN AC-46200 Sand Castings

    Pomberger, S., Oberreiter, M., Leitner, M., Stoschka, M. & Thuswaldner, J., 9 May 2020, In: Metals : open access journal . 10.2020, 5, p. 616 26 p., 616.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On self-affine tiles whose boundary is a sphere

    Thuswaldner, J. & Zhang, S., Jan 2020, In: Transactions of the American Mathematical Society. 373.2020, 1, p. 491-527 37 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    S-adic sequences. A bridge between dynamics, arithmetic, and geometry

    Thuswaldner, J., 2020, Substitution and Tiling Dynamics: Introduction to Self-inducing Structures. Akiyama, S. & Arnoux, P. (eds.). Lecture notes in Mathematics ed. Cham: Springer, Vol. 2273. p. 97-191 (Lecture Notes in Mathematics).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  9. 2019
  10. Published

    Geometry, dynamics, and arithmetic of S-adic shifts

    Berthé, V., Steiner, W. & Thuswaldner, J., 3 Jun 2019, In: Annales de l'Institut Fourier. 69.2019, 3, p. 1347-1409 63 p.

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Number systems over general orders

    Evertse, J-H., Györy, K., Pethö, A. & Thuswaldner, J., 2019, In: Acta mathematica Hungarica. 159, p. 187-205

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Recognizability for sequences of morphisms

    Berthé, V., Steiner, W., Thuswaldner, J. & Yassawi, R., 2019, In: Ergodic theory and dynamical systems. 39, p. 2896-2931

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    The finiteness property for shift radix systems with general parameters

    Weitzer, M. F., Thuswaldner, J. & Pethõ, A., 2019, In: Integers. 2019, 19, #A50

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 4 5 6 7 8 Next